Repository logo
 
Loading...
Thumbnail Image
Publication

Covers of groups definable in o-minimal structures

Use this identifier to reference this record.
Name:Description:Size:Format: 
ocf.pdf219.98 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper we develop the theory of covers for locally definable groups in o-minimal structures

Description

Keywords

O-minimal structures Covering maps

Citation

Edmundo, Mário Jorge - Covers of groups definable in o-minimal structures. "Illinois Journal of Mathematics" [Em linha]. ISSN 0019-2082. Vol. 49, Nº 1 (2005), p. 1-28

Research Projects

Organizational Units

Journal Issue

Publisher

Department of Mathematics, University of Illinois at Urbana-Champaign

CC License